# SDR ASAA0945210

- Difficulty date: April 20, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 36,916 hours, 20,220 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C32359
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN JUST BELOW FWD CARGO DOOR.  REPAIRED PER SRM 53 00 01 REPAIR 32.
